# SDR DALA2018112706850

- Difficulty date: November 24, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 49,295 hours, 32,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGE FORMER FOR REPAIR P/N 9951285-403. REPAIRED FORMER PER MD90 SRM 51-70-01 FIG 1 REINSTALLED FORMER. (LP#0838855)
